# SDR DALA2016112109064

- Difficulty date: November 19, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLIGHT DECK FLOOR UPPER SURFACE CORRODED AFT OF CENTER PEDESTAL FORWARD OF ACCESS PANEL. MAINTENANCE FABRICATED REPAIR PARTS, TREATED AND PRIME PART AND INSTALLED IAW SRM 51-40-02, SRM 53-10-51, PG 14, AMM 51-21-73-370-808, AMM 51-21-370-804, SRM 51-70-13, AMM 20-60-07.
